# SDR FDEA201109284192

- Difficulty date: September 28, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT DOMED NUTPLATES AT BS 700-720 BETWEEN S28L&R.  DAMAGED SKIN REPAIRED PER EA 7-5530-152457.
